Hi everyone. I was diagnosed with lichen planus around the oral area. The doctors are attempting me to treat me with prednisolone with serveral creams. lichen planus occurs in my mouth which if i brush my teeth/have mints/ and no to mention chilli my mouth BURNS UP! now, i have been on 60mg of pred before but now im on 30mg and weening off about 5mg per week. WILL I GET THE MOONFACE? :( i weigh about 60 kg. they assured me that i wont but last time i puffed up alot with 60mg and it wasnt that pleasant..
How are you? Redistribution of body fat such as moon face, buffalo hump and truncal obesity are often seen in longer course of systemic steroid. However, after tapering and discontinuing the medicine, these symptoms will resolve. Talk to your doctor about this for proper management and to ease any anxiety. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.